# SDR LR7A2012011700327

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND RT CHINE ANGLE CORROSION BEYOND LIMITS FS797E-817E, WL144, RBL61.5.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW LKHEED SMP583, CHAPTER 51-60 & 51-70.
